Alert archive / Washington / Storm Warnings in 2009
Storm Warning 2, NWS Seattle, WA
NWS Seattle, WA issued this storm warning at Mar 15, 2009, 4:54 PM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2009, 4:54 PM PDT (23:54 UTC)
- Expired
- Mar 15, 2009, 9:16 PM PDT
- In force
- 4 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
623 WHUS76 KSEW 152354 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 454 PM PDT SUN MAR 15 2009 PZZ131-150-153-156-170-173-176-160600- /O.UPG.KSEW.GL.W.0020.000000T0000Z-090316T0600Z/ /O.NEW.KSEW.SR.W.0002.090315T2354Z-090316T0600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO 60 NM- 454 PM PDT SUN MAR 15 2009 ...STORM WARNING IN EFFECT FOR THE COASTAL WATERS AND CENTRAL STRAIT OF JUAN DE FUCA UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 11 PM TONIGHT. THIS REPLACES THE GALE WARNING ISSUED EARLIER. PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR SPECIFIC DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT OR TAKE SHELTER UNTIL THE WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ130-132-135-160600- /O.CON.KSEW.GL.W.0020.000000T0000Z-090316T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- PUGET SOUND AND HOOD CANAL- 454 PM PDT SUN MAR 15 2009 ...GALE WARNING REMAINS IN EFFECT FOR THE ENTRANCES TO THE STRAIT OF JUAN DE FUCA AND THE PUGET SOUND UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM TONIGHT. PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR SPECIFIC DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-160615- /O.CON.KSEW.RB.Y.0015.000000T0000Z-090318T0000Z/ GRAYS HARBOR BAR- 454 PM PDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FOR THE GRAYS HARBOR BAR UNTIL 5 PM PDT TUESDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR SPECIFIC DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ133-160600- /O.CON.KSEW.SI.Y.0014.000000T0000Z-090316T0600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 454 PM PDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FOR THE NORTHERN INLAND WATERS UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM TONIGHT. PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR SPECIFIC DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE IMMINENT OR OCCURRING. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WEATHER.GOV
2 follow-up statements
000 WHUS76 KSEW 160055 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 555 PM PDT SUN MAR 15 2009 PZZ133-160600- /O.UPG.KSEW.SI.Y.0014.000000T0000Z-090316T0600Z/ /O.EXA.KSEW.GL.W.0020.000000T0000Z-090316T0600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 555 PM PDT SUN MAR 15 2009 ...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-132-135-160600- /O.CON.KSEW.GL.W.0020.000000T0000Z-090316T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- PUGET SOUND AND HOOD CANAL- 555 PM PDT SUN MAR 15 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR SPECIFIC DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-150-153-156-170-173-176-160600- /O.CON.KSEW.SR.W.0002.000000T0000Z-090316T0600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO 60 NM- 555 PM PDT SUN MAR 15 2009 ...STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR SPECIFIC DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT OR TAKE SHELTER UNTIL THE WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ134-160600- /O.NEW.KSEW.SI.Y.0015.090316T0055Z-090316T0600Z/ ADMIRALTY INLET- 555 PM PDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE IMMINENT OR OCCURRING. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-160900- /O.CON.KSEW.RB.Y.0015.000000T0000Z-090318T0000Z/ GRAYS HARBOR BAR- 555 PM PDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR SPECIFIC DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WEATHER.GOV/SEATTLE
379 WHUS76 KSEW 160416 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 916 PM PDT SUN MAR 15 2009 PZZ150-153-156-170-173-176-161200- /O.CAN.KSEW.SR.W.0002.000000T0000Z-090316T0600Z/ /O.EXB.KSEW.GL.W.0020.000000T0000Z-090316T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 20 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 20 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 20 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 20 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 20 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 20 TO 60 NM- 916 PM PDT SUN MAR 15 2009 ...GALE WARNING IN EFFECT UNTIL 5 AM PDT MONDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT MONDAY. THE STORM WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-160900- /O.CAN.KSEW.SR.W.0002.000000T0000Z-090316T0600Z/ /O.EXB.KSEW.GL.W.0020.000000T0000Z-090316T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 916 PM PDT SUN MAR 15 2009 ...GALE WARNING IN EFFECT UNTIL 2 AM PDT MONDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM PDT MONDAY. THE STORM WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-132-133-135-160600- /O.CON.KSEW.GL.W.0020.000000T0000Z-090316T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- PUGET SOUND AND HOOD CANAL- 916 PM PDT SUN MAR 15 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-161230- /O.CON.KSEW.RB.Y.0015.000000T0000Z-090318T0000Z/ GRAYS HARBOR BAR- 916 PM PDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. PLEASE REFER TO THE COASTAL WATERS FORECAST...FZUS56...FOR SPECIFIC DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ134-160600- /O.CON.KSEW.SI.Y.0015.000000T0000Z-090316T0600Z/ ADMIRALTY INLET- 916 PM PDT SUN MAR 15 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE IMMINENT OR OCCURRING. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Mar 15, 3:40 PM PDT, 1 hour 14 minutes earlier.
Area forecast discussion, Mar 15, 3:40 PM PDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
340 PM PDT SUN MAR 15 2009
.SYNOPSIS...A STRONG SURFACE LOW WILL SPIN INTO VANCOUVER ISLAND
THIS EVENING...WITH STRONG WINDS PERSISTING ACROSS WESTERN
WASHINGTON THROUGH LATE THIS EVENING. COOL AND SHOWERY WEATHER WILL
CONTINUE THROUGH EARLY NEXT WEEK AS A BROAD UPPER LEVEL TROUGH
REMAINS PARKED ACROSS THE PACIFIC NORTHWEST. ANOTHER PACIFIC WEATHER
SYSTEM WILL AFFECT WESTERN WASHINGTON WEDNESDAY INTO THURSDAY.
&&
.SHORT TERM...VERY IMPRESSIVE VISIBLE SATELLITE IMAGERY THIS
AFTERNOON...WITH A TIGHTLY WRAPPED SURFACE LOW SPINNING NE INTO
VANCOUVER ISLAND. THE VERY STRONG COLD FRONT ASSOCIATED WITH THIS
SYSTEM PASSED THROUGH WESTERN WASHINGTON THIS AFTERNOON...PRODUCING
STRONG PRESSURE RISES AND WINDY S/SW CONDITIONS ACROSS THE REGION.
WINDS WILL EASE LATE THIS EVENING AS THE LOW FILLS AND HEADS FARTHER
INLAND INTO SOUTHERN B.C. STILL HAVE PRETTY GOOD WESTERLY FLOW ALOFT
AND WILL CONTINUE TO SEE SHOWERS MOVING INLAND TONIGHT. EVEN HAD A
FEW SPOTTER REPORTS OF SMALL HAIL AND A FEW CLAPS OF THUNDER.
WITH STRONG MOIST UPSLOPE FLOW...40-50KT AT 850 MB...WILL EXTEND THE
WINTER WEATHER ADVISORY FOR THE MOUNTAINS THROUGH TONIGHT WITH AN
ADDITIONAL 4 TO 8 INCHES OF SNOW POSSIBLE. SNOW LEVELS WILL REMAIN
BELOW PASS LEVELS. THE NORTHWEST WEATHER AND AVALANCHE CENTER ISSUED
AN AVALANCHE WARNING FOR THE CASCADES THROUGH TONIGHT. NO MORE SNOW
EXPECTED FOR THE LOWLANDS WITH STRONG ONSHORE FLOW.
UNSETTLED WEATHER WILL CONTINUE THROUGH EARLY NEXT WEEK. A BROAD
UPPER LEVEL TROUGH WILL REMAIN PARKED OVER THE REGION AS A 140KT
POLAR JET LIES ACROSS THE WA/ORE BORDER. AS A RESULT WILL SEE COOLER
THAN NORMAL TEMPERATURES WITH ABOVE NORMAL PRECIPITATION...MAINLY
OFF AND ON SHOWERS AS UPPER LEVEL SHORT WAVE TROUGHS TRAVERSE THE
AREA. THE JET WILL MIGRATE FARTHER NORTH INTO SOUTHERN B.C. LATE TUE
INTO WED...BUT THE FLOW ALOFT WILL REMAIN NEARLY ZONAL. NOT ENOUGH
ARC IN THE FLOW TO DEFLECT ANY PRECIP NORTH. MODELS HINT AT A
DEVELOPING SYSTEM OFF THE B.C. COAST ON WED...WITH THE WARM FRONT
GLANCING W WA.
.LONG TERM...THE DEVELOPING PACIFIC FRONTAL SYSTEM ON WED WILL
CONTINUE TO AFFECT W WA ON THU AS THE COLD FRONT MOVES THROUGH THE
AREA. TOWARD THE END OF THE WORK WEEK AND INTO THE WEEKEND...A DEEP
UPPER LEVEL TROUGH WILL DROP SOUTH FROM THE GULF OF AK...WITH SW
FLOW ALOFT OVER WA. THIS TROUGH WILL DIG OFF THE COAST AND MAY
EVENTUALLY MOVE INLAND SAT NIGHT OR SUN. 500 MB HEIGHTS ARE QUITE
LOW...530S AND MAY NEED TO DROP TEMPERATURES...WITH ANOTHER COOL
AND SHOWERY WEEKEND POSSIBLE. 33
&&
.AVIATION...A VIGOROUS FRONTAL SYSTEM MOVED ACROSS THE AREA THIS
AFTERNOON...RESULTING IN GUSTY SW WINDS. THIS SYSTEM HAS MOSTLY
EXITED THE AREA AND WILL CONTINUE TO MOVE NEWD. MEANWHILE...THE
UPPER TROF WILL MOVE ACROSS THE REGION THIS EVENING. STRONG ZONAL OR
WLY FLOW ALOFT...WITH EMBEDDED SHORT WAVE TROFS...WILL PREVAIL
ACROSS THE AREA LATER TONIGHT THRU MON. THE AIR MASS WAS SLIGHTLY
UNSTABLE FOR ISOLATED...RANDOM TSTMS THRU EARLY THIS EVENING.
MEANWHILE...THE GUSTY SW WINDS WILL SLOWLY DIMINISH THIS EVENING AS
THE SURFACE PRES GRADIENT RELAXES SOME. CIGS WILL GENERALLY BE IN
THE 3500 TO 5500 FT RANGE OVERNIGHT...EXCEPT NEAR 2K FT WITH THE
HEAVIER SHOWERS.
KSEA...THE GUSTY SW WINDS WILL SLOWLY DIE DOWN THIS EVENING. BY
12Z...SPEEDS WILL BE DOWN TO NEAR 10 KT. ANTICIPATE VFR CONDITIONS
OVERNIGHT OR CIGS GENERALLY AT OR ABOVE 4K FT.
&&
.MARINE...A STRONG OCCLUDED FRONT EXTENDING FROM A 980 MB LOW JUST
OFF THE N COAST OF VANCOUVER ISLAND WILL EXIT THE FAR NORTHERN
INLAND WATERS BY LATE THIS AFTERNOON. ANTICIPATE STRONG ONSHORE FLOW
TO PREVAIL BEHIND THE FRONT TONIGHT FOR CONTINUED GALE FORCE WINDS
ACROSS MUCH OF THE AREA. EXPECT A SURFACE TROUGH WILL MOVE ACROSS
THE AREA ON MON. ANOTHER...BUT WEAKER...FRONTAL SYSTEM WILL MOVE
ACROSS THE AREA ON WED.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...A HIGH WIND WARNING REMAINS IN EFFECT FOR THE COAST TIL 8 PM
PDT TONIGHT.
AN AVALANCHE WARNING IS IN EFFECT FOR THE CASCADES TONIGHT.
A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE OLYMPICS AND
CASCADES TIL 6 AM PDT MON.
A WIND ADVISORY REMAINS IN EFFECT FOR THE INTERIOR LOWLANDS
UNTIL 11 PM PDT TONIGHT.
PZ...A GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS...
STRAIT OF JUAN DE FUCA...AND PUGET SOUND/HOOD CANAL.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NORTHERN INLAND
WATERS.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ROUGH GRAYS HARBOR
BAR CONDITIONS.
WWW.WEATHER.GOV/SEATTLEIn the hours before
Local storm report, Mar 15, 1:25 PM PDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
125 PM PDT SUN MAR 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM SNOW 3 SW BRINNON 47.65N 122.94W
03/15/2009 M6.5 INCH JEFFERSON WA TRAINED SPOTTER
STORM TOTAL. ELEVATION 700 FEET.
1254 PM SNOW 5 ENE SHELTON 47.26N 123.01W
03/15/2009 M3.5 INCH MASON WA TRAINED SPOTTER
&&
DDAMICOThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:38 AM PDT | Gale Warning | SEW | 24 hr | |
| Mar 15, 4:08 AM PDT | High Wind Warning | SEW | 16 hr | |
| Mar 15, 4:08 AM PDT | Wind Advisory | SEW | San Juan | 23 hr |
| Mar 15, 5:14 AM PDT | Winter Weather Advisory | SEW | San Juan | 57 hr |
| Mar 15, 8:48 AM PDT | Winter Storm Warning | SEW | 3 hr | |
| Mar 15, 3:10 PM PDT | Small Craft Advisory for Winds | SEW | 3 hr |
Nearby
Storm Warnings in Washington, 2009Every storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.